# SDR SWAA2019020529188

- Difficulty date: December 18, 2018
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 148A22852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD VERTICAL STIFFENER CORRODED AT BS 1016, BL 0.  REPAIRED STIFFENER PER SRM, ER, AND EA.
